# SDR DL76S040225

- Difficulty date: March 3, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N129DL
- Make and model: Boeing 767332
- Aircraft serial: 24079
- Aircraft time: 51,118 hours, 24,331 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 175T20011
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LEFT LOWER PANEL ASSY, FWD TORQUE BOX FSS 12 - FSS 271 DELAMINATION.  REPAIRED PER ER/A 088833-14.
